# SDR HALA9800130

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rim
- Condition: Broken
- Location: Nr 4 Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 517 - (LOG PAGE A140487).  NR 4 MAIN TIRE RIM BROKEN, NO PRESSURE LOSS.  REPLACED NR 4 TIRE AND BEARING ASSY.  BRAKE CHECK GOOD, SPIN CHECK GOOD.  (X)
